# SDR SWAA2025112027172

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER OF SCUFF PLATE IN THE FWD CARGO BAY.    REPAIRED FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, AND BAC 5975.
